# SDR ABXA20230703140

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 93,317 hours, 29,021 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162000105
- Part serial: 271
- Condition: Malfunctioned
- Location: Zone 300
- Part time: 43,601 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, WE HAD AN ELEV FEEL STATUS MESSAGE. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REPLACED ELEVATOR FEEL COMPUTER PER B767 AMM 27-31-00. LEAK CHECK GOOD. OPS CHECK GOOD PER B767 AMM 27-31-00. AIRCRAFT RETURNED TO SERVICE.
